# SDR FDEA202010012430

- Difficulty date: October 1, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA765627
- Condition: Damaged
- Location: Bs 969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK SEAT TRACK LOBE WORN BEYOND LIMITS AT STA 985 LBL 12" REQUIRES R & R.  REPLACED DAMAGED SEAT TRACK FROM STATION 969 TO STATION 989 LBL 12".  REFERENCE SRM 53-70-00 FIG 1 VOL 1 SRM 51-31-01 VOL 2 FEDEX DWG SR10-53-002 AND SRM 51-41-01 VOL 2.
